# SDR SWAA2020082506413

- Difficulty date: August 5, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 771 RBL 3; CORROSION ON FLOOR SUPPORT CHANNEL NUTPLATE HOLE. / REPAIRED FLOOR BEAM RBL3 STA 771 PER SRM 53-00-53-2R-2 & TASKCARD # 20-153-01438SEE SA-M 326 : A1200658
